The Annals of Mathematical Statistics

On the Admissibility of Invariant Estimators of One or More Location Parameters

Lawrence David Brown

Full-text: Open access

Article information

Source
Ann. Math. Statist. Volume 37, Number 5 (1966), 1087-1136.

Dates
First available: 27 April 2007

Permanent link to this document
http://projecteuclid.org/euclid.aoms/1177699259

JSTOR
links.jstor.org

Digital Object Identifier
doi:10.1214/aoms/1177699259

Mathematical Reviews number (MathSciNet)
MR216647

Zentralblatt MATH identifier
0156.39401

Citation

Brown, Lawrence David. On the Admissibility of Invariant Estimators of One or More Location Parameters. The Annals of Mathematical Statistics 37 (1966), no. 5, 1087--1136. doi:10.1214/aoms/1177699259. http://projecteuclid.org/euclid.aoms/1177699259.


Export citation